The stability analysis of a nonlinear mathematical model for typhoid fever disease

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
1 Online-Ressource.
Language
Englisch

Bibliographic citation
The stability analysis of a nonlinear mathematical model for typhoid fever disease ; volume:13 ; number:1 ; day:15 ; month:9 ; year:2023 ; pages:1-15 ; date:12.2023
Scientific reports ; 13, Heft 1 (15.9.2023), 1-15, 12.2023

Creator
Khan, Ihsan Ullah
Mustafa, Shahbaz
Shokri, Ali
Li, Shuo
Akgül, Ali
Bariq, Abdul
Contributor
SpringerLink (Online service)

DOI
10.1038/s41598-023-42244-5
URN
urn:nbn:de:101:1-2024020512493985193130
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:28 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Khan, Ihsan Ullah
  • Mustafa, Shahbaz
  • Shokri, Ali
  • Li, Shuo
  • Akgül, Ali
  • Bariq, Abdul
  • SpringerLink (Online service)

Other Objects (12)